# SDR ARWA20020308

- Difficulty date: March 15, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC85F54
- Aircraft serial: 45667
- Aircraft time: 70,567 hours, 23,652 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: C2918710005
- Part serial: 2469B
- Condition: Sticks
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO ENGINE NR 4 MOMENTARY POWER LOSS, ALL ENGINE PARAMETERS NORMAL.  RETURN TO RAMP.  PERFORMED ENGINE RUN-UP AND NOTICED EPR INDICATOR STICKING.  REMOVED AND REPLACED EPR INDICATOR IAW MM 77-1-2 AND SYSTEMS OPS CHECKED NORMAL IAW MM 71-0.
